# SDR AALA20011978

- Difficulty date: November 2, 2001
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT AIRSTAIRS INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT BATTERY CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
